MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION Pride Mobility Products; Vehicle, Motorized 3-Wheeled

PRIDE MOBILITY PRODUCTS CORPORATION Pride Mobility Products; Vehicle, Motorized 3-Wheeled
Model Number Go Go Endurance LI (S54LXLIT)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 10/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer alleges he was on paved path of botanical gardens, stopped on incline and when started to go forward the scooter allegedly flipped over on him.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 11/13/2025 tech replaced transaxle and unit is working properly.Parts were not received back for evaluation.

Brand Name
Pride Mobility Products
Common Device Name
Vehicle, Motorized 3-Wheeled
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
+1(800)800-8586
MDR Report Key23310067
Report Number2530130-2025-01008
Device Sequence Number14736316
Product Code INI
UDI-Device Identifier00606509300575
UDI-Public00606509300575
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGo Go Endurance LI (S54LXLIT)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale